# SDR LR7A2019042901501

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5315, FOUND THE LT FS880 SIDE BULKHEAD WEB CRACKED AT LOWER LIGHTENING HOLE.  REPAIRED IAW SRM, FIG. 51-140-17.  NR 2039. / PSE# 53-50-07, AD 2012-06-09.
